Jefferson Lab > CIO > IR
Privacy and Security Notice

Publications

Publication Information

Title Azimuthal asymmetries in unpolarized SIDIS and Drell-Yan processes: a case study towards TMD factorization at subleading twist
Authors Alexei Prokudin,Alessandro Bacchetta,Marco Radici,Miguel Echevarria,Christian Pisano,Giuseppe Bozzi
JLAB number JLAB-THY-19-2963
LANL number arXiv:1906.07037
Other number DOE/OR/23177-4710
Document Type(s) (Journal Article) 
Supported by U.S. Naval Research: No
Supported by Jefferson Lab LDRD Funding: No
Funding Source: Nuclear Physics (NP)
Other Funding:NSF
ERC
 

Journal
Compiled for Physics Letters B
Volume 797
Page(s) 134850
Refereed
Publication Abstract: We consider the azimuthal distribution of the final observed hadron in semi-inclusive deep-inelastic scattering and the lepton pair in the Drell-Yan process. In particular, we focus on the $\cos \phi$ modulation of the unpolarized cross section and on its dependence upon transverse momentum. At low transverse momentum, for these observables we propose a factorized expression based on tree-level approach and conjecture that the same formula is valid in transverse-momentum dependent (TMD) factorization when written in terms of subtracted TMD parton distributions. Our formula correctly matches with the collinear factorization results at high transverse momentum, solves a long-standing problem and is a necessary step towards the extension of the TMD factorization theorems up to the subleading twist.
Experiment Numbers: other
Group: THEORY CENTER
Document: pdf
DOI: https://doi.org/10.1016/j.physletb.2019.134850
Accepted Manuscript: 1-s2.0-S0370269319305647-main.pdf
Supporting Documents:
Supporting Datasets: